# SDR FDEA201303150577

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 144N25091
- Condition: Gouged
- Location: Bs 1180 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1180 BULKHEAD STIFFENER, LBL 45.57 WL 182, GOUGED.  BLENDED GOUGE ON STA 1180 BULKHEAD IAW SRM 51-10-02. L= 1.25 W= .75 D= .046 ORIGINAL MATERIAL .107 OUT OF LIMITS IAW SRM 53-40-0 FIG 101, DETAIL III.  R & R STIFFENER IAW SRM 51-40-02 AND DWG 144N2509.
